MathSciNet Relay Station
MathSciNet bibliographic data
MR2186352 (2006h:47010) 47A16
Aron, R.; Bès, J.; León, F.; Peris, A. Operators with common hypercyclic subspaces. J. Operator Theory 54 (2005), no. 2, 251–260.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement